# SDR IPXA2020123063971

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: MSN0850
- Aircraft time: 20,172 hours, 12,265 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: No Indication
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA AFTER CLOSING THE CREW ENTRY DOOR AND ARMING, THE BELL SOUNDS BUT THE LIGHT DOESN`T ILLUMINATE.  DEFERRED EVACUATION SLIDE WARNING SYSTEM LIGHT, IAW MEL 52-73-01-1.  INSTALLED PLACARD.  R & R'D LIGHT ASSEMBLY AND C/B, IAW 52-73-11.  OPERATIONS CHECK GOOD.  M731253 IS CLOSED.  PLACARDS REMOVED.
